Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
165110SBPDBPmmHgPP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 165/110 mmHg. Find the pulse pressure PP.

SBP 165 mmHgDBP 110 mmHg
PP = mmHg
2.Easy
E? / 4+V? / 5+M? / 6GCS?

Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury opens the eyes when spoken to, talks in sentences but is confused and shows as the best motor response: obeys commands. Find the Glasgow Coma Scale total GCS = E + V + M.

E 1–4V 1–5M 1–6
GCS =
3.Medium
E1 / 4+V2 / 5+M? / 6GCS 5?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 5, with E1 and V2. What motor score M was recorded, and which response does it describe? Give the number.

GCS 5E1V2
M =
4.Medium
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 18/min, SpO₂ 98% on supplemental oxygen, blood pressure 130/78 mmHg, pulse 70/min, alert, temperature 36.7 °C. What is the NEWS2 total score?

RR 18SpO₂ 98%O₂SBP 130HR 70AT 36.7 °C
NEWS2 =
5.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 16/min, SpO₂ 94% on room air, blood pressure 150/90 mmHg, pulse 64/min, alert, temperature 36.6 °C. Which clinical risk group does the patient fall into? Click it.

RR 16SpO₂ 94%airSBP 150HR 64AT 36.6 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high
6.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 137 kg and is 188 cm tall. Calculate the BMI and click the WHO weight category.

137 kg188 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III

Answer key

  1. 1. PP = 55 mmHg
  2. 2. GCS = 13
  3. 3. M = 2
  4. 4. NEWS2 = 2
  5. 5. low
  6. 6. obesity class II

Full step-by-step solutions: practise this topic on examproblems.com.